# SDR QXEA2010070800386

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT SIDE SEAT RAIL HAS AREAS OF CORROSION BETWEEN FS379-477.  BLENDED CORROSION ON LT SIDE SEAT RAIL, ORIGINAL THICKNESS .260, REMOVED .025, MAX ALLOWABLE IS .035, REMAINING MATERIAL IS .235.  BLEND IS WITHIN LIMITS IAW REO 670-53-00-013.  ALUMINUM PREP AND ALODINED LT SIDE SEAT TRACK IAW  AMM 51-21-11.
